# SDR AUS20020746

- Difficulty date: July 24, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3018389
- Condition: Damaged
- Location: Turbine Engine C
- Component: Turbine Engine C, Pwa, PT6A41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FIRST STAGE COMPRESSOR SPACER DAMAGED DUE TO RUBBING ONTHE FIRST STAGE COMPRESSOR STATORS.
